# SDR SWAA2023062054639

- Difficulty date: May 31, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS140 RT WING 2023-361031<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 RT WING IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 RT WING IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9 CERTIFIED AS RII
